# SDR AWXA200400441

- Difficulty date: April 12, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69366564
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1" CRACK WAS FOUND IN UPPER ANGLE OF INTERCOSTAL BETWEEN BS 927 AND BS 947, BL "0". MAINTENANCE REMOVED CRACKED UPPER ANGLE ON INTERCOSTAL FROM BS 927 TO BS 947, BL "0"; FABRICATED A NEW REPLACEMENT UPPER INTERCOSTAL ANGLE PER DWG 69-36656 AND INSTALLED REPAIR PART.
